RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 2, Pages 81–96 (Mi msb628)  

On the rigidity of a glued piecewise convex surface

P. E. Markov, O. Trejos

Rostov State University

Abstract: A rigidity test is considered for a piecewise convex surface glued from $C^2$-smooth pieces of convex surfaces with piecewise regular boundaries. The entire surface does not have to be convex; moreover, non-convex surfaces with the so-called $A$-star-shape condition are allowed. This condition is a broad generalization of the ordinary star-shape condition; it means that the points of the surface are accessible by a certain family of curves. (In the case of the ordinary star-shape condition this family of curves consists of straight rays emanating from one point inside the surface.)

DOI: https://doi.org/10.4213/sm628

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:2, 231–246

Bibliographic databases:

UDC: 513.7
MSC: Primary 53C24; Secondary 52A30, 53A05, 53C45
Received: 03.05.2001

Citation: P. E. Markov, O. Trejos, “On the rigidity of a glued piecewise convex surface”, Mat. Sb., 193:2 (2002), 81–96; Sb. Math., 193:2 (2002), 231–246

Citation in format AMSBIB
\Bibitem{MarTre02}
\by P.~E.~Markov, O.~Trejos
\paper On the rigidity of a~glued piecewise convex surface
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 2
\pages 81--96
\mathnet{http://mi.mathnet.ru/msb628}
\crossref{https://doi.org/10.4213/sm628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1912170}
\zmath{https://zbmath.org/?q=an:1025.52005}
\elib{https://elibrary.ru/item.asp?id=13402994}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 2
\pages 231--246
\crossref{https://doi.org/10.1070/SM2002v193n02ABEH000628}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175532600010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036012352}


Linking options:
  • http://mi.mathnet.ru/eng/msb628
  • https://doi.org/10.4213/sm628
  • http://mi.mathnet.ru/eng/msb/v193/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:188
    Full text:97
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020